# SDR AALA202303032246

- Difficulty date: February 20, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 27,210 hours, 10,620 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPERATE: **SUPPLEMENTAL REPORT FOR AALA202302232246: ADJUSTED DOOR GAP PER AMM 25-40-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
